# SDR 9713579908

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958N
- Make and model: Doug DC-9-31
- Aircraft serial: 47254
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR SEVERAL TIMES.  DISCREPANCY COULD NOT BE DUPLICATED.
